# SDR SWAA021352

- Difficulty date: June 17, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 65,032 hours, 71,070 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Roller
- Part number: 6940659
- Condition: Worn
- Location: Lt Wing
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXTENSION OF FLAPS HEARD A LOUD POPPING GRINDING NOISE FROM LT WING T/E OTBD MID FLAP.  REMOVED AND REPLACED LT WING T/E MID FLAP DEFLECTION ROLLER PER MM.
